General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 1999, Volume 65, Issue 1, Pages 107–117 (Mi mz1032)  

This article is cited in 18 scientific papers (total in 18 papers)

Approximation of multidimensional functions with a given majorant of mixed moduli of continuity

N. N. Pustovoitov

Moscow Aviation Institute


Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:1, 89–98

Bibliographic databases:

UDC: 517
Received: 05.06.1995
Revised: 25.09.1997

Citation: N. N. Pustovoitov, “Approximation of multidimensional functions with a given majorant of mixed moduli of continuity”, Mat. Zametki, 65:1 (1999), 107–117; Math. Notes, 65:1 (1999), 89–98

Citation in format AMSBIB
\by N.~N.~Pustovoitov
\paper Approximation of multidimensional functions with a~given majorant of mixed moduli of continuity
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 1
\pages 107--117
\jour Math. Notes
\yr 1999
\vol 65
\issue 1
\pages 89--98

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Sikhov, “Inequalities of Bernstein and Jackson–Nikol'skii Type and Estimates of the Norms of Derivatives of Dirichlet Kernels”, Math. Notes, 80:1 (2006), 91–100  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. Akishev, “O poryadkakh priblizheniya klassov gladkikh funktsii v prostranstvakh Lebega so smeshannoi normoi”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2006, 5–17  mathnet  zmath
    3. S. A. Stasyuk, “Best Approximations of Periodic Functions of Several Variables from the Classes $B^\Omega_{p,\theta}$”, Math. Notes, 87:1 (2010), 102–114  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. N. Pustovoitov, “Approximation of periodic functions in the classes $H_q^\Omega$ by linear methods”, Sb. Math., 203:1 (2012), 88–110  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. S. A. Stasyuk, “Nailuchshee priblizhenie periodicheskikh funktsii neskolkikh peremennykh iz klassov $MB^\omega_{p,\theta}$ v ravnomernoi metrike”, Tr. IMM UrO RAN, 18, no. 4, 2012, 258–266  mathnet  elib
    6. Pustovoitov N.N., “On the Kolmogorov Widths of Classes of Functions with Given Mixed Moduli of Continuity”, Anal. Math., 38:1 (2012), 41–64  crossref  mathscinet  zmath  isi  elib
    7. N. N. Pustovoitov, “On Best Approximations by Analogs of “Proper” and “Improper” Hyperbolic Crosses”, Math. Notes, 93:3 (2013), 487–496  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. S. A. Stasyuk, “Priblizhenie summami Fure i kolmogorovskie poperechniki klassov $\mathbf{MB}^\Omega_{p,\theta}$ periodicheskikh funktsii neskolkikh peremennykh”, Tr. IMM UrO RAN, 20, no. 1, 2014, 247–257  mathnet  mathscinet  elib
    9. A. F. Konograj, “Estimates of the Approximation Characteristics of the Classes $B^{\Omega}_{p,\theta}$ of Periodic Functions of Several Variables with Given Majorant of Mixed Moduli of Continuity”, Math. Notes, 95:5 (2014), 656–669  mathnet  crossref  crossref  mathscinet  isi  elib
    10. E. D. Nursultanov, N. T. Tleukhanova, “On reconstruction of multiplicative transformations of functions in anisotropic spaces”, Siberian Math. J., 55:3 (2014), 482–497  mathnet  crossref  mathscinet  isi  elib  elib
    11. Derev'yanko N.V., “Approximation of the Classes $H_p^\omega$ of Periodic Functions of Many Variables in the Space $L_p$”, Ukr. Math. J., 66:5 (2014), 707–718  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Sh. A. Balgimbaeva, T. I. Smirnov, “Otsenki poperechnikov Fure klassov periodicheskikh funktsii so smeshannym modulem gladkosti”, Tr. IMM UrO RAN, 21, no. 4, 2015, 78–94  mathnet  mathscinet  elib
    13. Stasyuk S.A., Yanchenko S.Ya., “Approximation of Functions From Nikolskii-Besov Type Classes of Generalized Mixed Smoothness”, Anal. Math., 41:4 (2015), 311–334  crossref  mathscinet  zmath  isi  scopus  scopus
    14. M. E. Turova, “Otsenki nailuchshikh priblizhenii funktsii spektrom iz giperbolicheskikh krestov”, Mezhdunar. nauch.-issled. zhurn., 2015, no. 5-1(36), 29–31  mathnet  elib
    15. Sh. O. Shayanbaeva, “Otsenka normy proizvodnykh $\lambda$-yader Dirikhle”, Mezhdunar. nauch.-issled. zhurn., 2015, no. 6-2(37), 17–19  mathnet
    16. Balgimbayeva S., Smirnov T., “Nonlinear wavelet approximation of periodic function classes with generalized mixed smoothnes”, Anal. Math., 43:1 (2017), 1–26  crossref  mathscinet  zmath  isi  scopus
    17. Yanchenko S.Ya., “Order Estimates For the Approximating Characteristics of Functions From the Classes With a Given Majorant of Mixed Modules of Continuity in the Uniform Metric”, Ukr. Math. J., 68:12 (2017), 1975–1985  crossref  mathscinet  isi  scopus  scopus
    18. Sh. A. Balgimbayeva, T. I. Smirnov, “Estimates of the Fourier widths of the classes of periodic functions with given majorant of the mixed modulus of smoothness”, Siberian Math. J., 59:2 (2018), 217–230  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:109
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019